# SDR R61A201211130636

- Difficulty date: November 13, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 14,740 hours, 11,711 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 09969
- Condition: Faulty
- Location: Lavatory
- Part time: 19,832 hours, 12,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A SMOKE DETECT MESSAGE DURING CLIMB.  NO SMOKE WAS OBSERVED OR SMELLED, RETURNED TO FIELD, DID NOT DECLARE EMERGENCY.  MAINTENANCE PLACED FWD LAV SMOKE DETECTOR ON MEL AND LOCKED OUT LAV IAW EMB AMM 26-41-01.  NO DEFECTS NOTED.
